RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Comp. Eng. Math., 2017, Volume 4, Issue 2, Pages 66–72 (Mi jcem92)  

Short Notes

Sobolev type equation in $(n, p)$-sectorial case

E. V. Bychkov, K. Yu. Kotlovanov

South Ural State University (Chelyabinsk, Russian Federation)

Abstract: We consider a mathematical model of thermoelastic plate vibrations under certain assumptions. The model is based on the nonclassical high-order equation of the mathematical physics. In addition, this equation is unsolvable with respect to the time derivative of higher order. In appropriately chosen functional spaces, the considered mathematical model can be reduced to an abstract Sobolev type equation of the third order with relatively $(n, p)$-sectorial operator on the right-hand side. As is known, an equation of Sobolev type is not solvable for arbitrary initial values. Therefore, we construct a set of admissible initial values. The main research approach is the method to construct resolving groups.

Keywords: Sobolev type equation, relatively spectral-bounded operator, bundle of operators, mathematical model of thermoelastic plate vibrations.

DOI: https://doi.org/10.14529/jcem170207

Full text: PDF file (138 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.958
MSC: 39A10, 39A14
Received: 30.05.2017
Language:

Citation: E. V. Bychkov, K. Yu. Kotlovanov, “Sobolev type equation in $(n, p)$-sectorial case”, J. Comp. Eng. Math., 4:2 (2017), 66–72

Citation in format AMSBIB
\Bibitem{BycKot17}
\by E.~V.~Bychkov, K.~Yu.~Kotlovanov
\paper Sobolev type equation in $(n, p)$-sectorial case
\jour J. Comp. Eng. Math.
\yr 2017
\vol 4
\issue 2
\pages 66--72
\mathnet{http://mi.mathnet.ru/jcem92}
\crossref{https://doi.org/10.14529/jcem170207}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3670942}
\elib{http://elibrary.ru/item.asp?id=29454747}


Linking options:
  • http://mi.mathnet.ru/eng/jcem92
  • http://mi.mathnet.ru/eng/jcem/v4/i2/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Journal of Computational and Engineering Mathematics
    Number of views:
    This page:84
    Full text:26
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019